# SDR CALA9701690

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT RT AFT OVERWING EXIT CUTOUT.  THE SKIN WAS REPAIRED IAW SRM 53-30-3, FIGURE 16.  THE EXIT HATCH WAS TESTED IAW MM 52-21-0.
